[Drug-induced hiccup: a review of the France pharmacologic vigilance database].
|アブストラクト||Hiccup is a sudden contraction of the inspiratory muscles, followed by an abrupt closure of the glottis, thus producing a characteristic sound. Some drugs have been reported to induce hiccup. Using the French Pharmacovigilance Database, the aim of the present study was to investigate reports of such an adverse drug reaction (ADR). Between 1985 and 1997, 53 cases were reported to the French pharmacovigilance network. The sex ratio was 16.6. Mean age was 52 years (range 18-83). Of the total number, 23 per cent were related to corticosteroids. 15 per cent to psychiatric (mainly non-imipraminic antidepressants), 13 per cent to neurologic (mainly dopaminergic antiparkinsonians), 12 per cent to anti-infectious (beta-lactams, macrolides, fluoroquinolones), 7 per cent to cardiovascular (mainly digitalic compounds), 6 per cent to analgesic (opioid drugs), 6 per cent to non-steroidal anti-inflammatory drugs.... Rechallenge was positive in 7 cases. Two cases were 'serious' according to the WHO definition. The diagnosis of drug-induced hiccup is difficult and often achieved only by a process of elimination. The mechanism of this drug-induced ADR remains often not clearly explained.|
|投稿者||Bagheri, H; Cismondo, S; Montastruc, J L|
|組織名||Service de Pharmacologie Clinique, Hopitaux de Toulouse, Faculte de Medecine,;France.|